Items where Author is "King, JR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal article

NELSON, M.R., KING, J.R. and JENSEN, O.E., 2013. Buckling of a growing tissue and the emergence of two-dimensional patterns. Mathematical Biosciences, 246 (2), pp. 229-241. ISSN 0025-5564

LEMON, G., REINWALD, Y., WHITE, L.J., HOWDLE, S.M., SHAKESHEFF, K.M. and KING, J.R., 2012. Interconnectivity analysis of supercritical CO2-foamed scaffolds. Computer Methods and Programs in Biomedicine, 106 (3), pp. 139-149. ISSN 0169-2607

O'DEA, R.D. and KING, J.R., 2012. Continuum limits of pattern formation in hexagonal-cell monolayers. Journal of Mathematical Biology, 64 (3), pp. 579-610.

NELSON, M.R., HOWARD, D., JENSEN, O.E., KING, J.R., ROSE, F.R.A.J. and WATERS, S.L., 2011. Growth-induced buckling of an epithelial layer. Biomechanics and Modeling in Mechanobiology, 10 (6), pp. 883-900. ISSN 1617-7959

O'DEA, R.D. and KING, J.R., 2011. Multiscale analysis of pattern formation via intercellular signalling. Mathematical Biosciences, 231 (2), pp. 172-185. ISSN 0025-5564

This list was generated on Fri Sep 22 02:24:43 2023 UTC.